Wellness Archives

Menstrual problems

[ Wellness Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Menstrual problems

Posted by Ali on June 03, 2001 at 01:34:44:

Ever since I got off the pill in May 1997,BTW, I was on it for 6 1/2 years, my cycle has been really odd. Right after I ovulate, I'll get a brown discharge. Maybe a tiny bit of blood mixed in, but not really spotting. This happens until I menstruate, every single month. I went to the gyno and he gave me progesterone pills: 100mg, once a day, but those didn't work. I just don't know what to do! I wish I could figure out what is wrong with me. I want to have children and I'm scared that I might be unable to. I also think that my acne is related to whatever is going on. Has anyone experienced this? Or even heard of this? What do you suggest I do? Should I have the gyno check my hormone level? If so, which ones? I'm so sick of something being "out of whack" all the time! Any suggestions or advice would be greatly appreciated.
Thank you in advance.
Ali



Re: Menstrual problems post BC Pills. (Archive in wellness.)

Posted by Walt Stoll on June 05, 2001 at 09:20:04:

In Reply to: Menstrual problems posted by Ali on June 03, 2001 at 01:34:44:

Hi, Ali.

One of the "whoops factors" from throwing a monkey wrench (bc pills) into the delicate hormonal soup that is meant to give the opportunity for procreation. The amazing thing is that so few people have later problems.

You are likely going to need a Gynecological Endocrinologist to figure this one out.

If it were ME, I would practice serious wellness for a couple of years and see what happens. That would give your bodymind it's best chance to heal itself. THEN, if you still had to see the G.E., she would have a LOT more to work with and a much better chance of success. Record what you do and when.

Let us know how you do.

Walt

Follow Ups:


[ Wellness Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!